shipping icon

pickup icon

Ibuprofen For Children Oral Suspension 100ml

Ibuprofen For Children Oral Suspension 100ml

Vendor
Local Pharmacy Online
Regular price
£2.42
Sale price
£2.42
Regular price
Sold out
Unit price
per 
Tax included.

Ibuprofen suspension provides a fast, effective and long lasting reduction in temperature and post-immunisation fever and relieves the symptoms of colds and flu.

Details

Is colour, sugar free with a pleasant strawberry flavour.
It also soothes away the pain from:

  • Teething and toothache.
  • Earache.
  • Sore throats.
  • Headaches.
  • Minor aches and pains.
How to use

For oral Use.
Shake the bottle well before use.
Please use the measuring device provided.

Dosage:

3 to 6 months (weighing over 5kg) 2.5ml 3 times a day (Do not give for more than 24 hours.
6 months to 1 year: 2.5ml 3-4 times a day
1 year to 4 years: 5ml 3 times a day
4 years to 7 years: 7.5ml 3 times a day
7 years -12 years: 10ml 3 times a day
Do not give to babies under 3 months.


Post-immunisation fever: One small spoonful (2.5ml) followed by another small spoonful (2.5 ml) six hours later if necessary.
Not more than 2 doses should be given in 24 hours.
If fever is not reduced, consult a doctor.

Ingredients

Each 5ml of the oral suspension contains 100mg of the active Ibuprofen.
Also contains: Maltitol (E965), Sodium Methyl Hydroxybenzoate (E219), Sodium Propyl Hydroxybenzoate.

Product reference

SKU: CARE019

Customer Reviews

Based on 2 reviews Write a review